Alert archive / Indiana / River Flood Warnings in 2018

River Flood Warning 55, NWS Northern Indiana

May 15, 2018LaPorte County, Saint Joseph County, Starke County, Indiana

NWS Northern Indiana issued this river flood warning at May 15, 2018, 7:36 AM CDT for LaPorte County, Saint Joseph County, Starke County, Indiana. It took effect at May 16, 2018, 1:00 AM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
May 15, 2018, 7:36 AM CDT (12:36 UTC)
In effect from
May 16, 2018, 1:00 AM CDT
Expired
May 15, 2018, 9:58 PM CDT
In force
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties LaPorte County, IN, Saint Joseph County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 83 km from the middle of the area, began a volume at 12:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kankakee River at Davis (DAVI3). The gauge peaked at 9.54 ft at May 16, 2018, 4:00 AM CDT.

actionminormoderatemajor8101205/1505/1605/17
Action stage
9 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05515500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

029 
WGUS43 KIWX 151236
FLWIWX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
836 AM EDT Tue May 15 2018

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Kankakee River at Davis affecting La Porte...Starke and St. Joseph 
  Counties
  Saint Joseph River Michigan at Mottville affecting Elkhart...Cass 
  and St. Joseph Counties
  Saint Joseph River Michigan at Niles affecting Elkhart...St. Joseph 
  and Berrien Counties

.Minor river flooding is expected along portions of the Kankakee
River and Saint Joseph River this week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-161234-
/O.NEW.KIWX.FL.W.0055.180516T0600Z-180518T0600Z/
/DAVI3.1.ER.180516T0600Z.180516T1200Z.180517T0600Z.NO/
736 AM CDT Tue May 15 2018

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Kankakee River at Davis
* from late tonight to late Thursday night.
* At 7 AM Tuesday the stage was 8.8 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage very early 
  Wednesday morning and crest near 10.1 feet around 7 AM Wednesday 
  May 16 and fall below flood stage around  1 AM Thursday May 17.
* At 10.0 feet...Flooding of low lying agricultural areas begins.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

INC039-MIC027-149-161234-
/O.NEW.KIWX.FL.W.0056.180518T1800Z-180520T0000Z/
/MOTM4.1.ER.180518T1800Z.180518T1800Z.180519T0000Z.NO/
836 AM EDT Tue May 15 2018

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Saint Joseph River Michigan at Mottville
* from Friday afternoon to Saturday evening.
* At 8 AM Tuesday the stage was 6.8 feet and rising.
* Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...The river is expected to rise to near flood stage around
  2 PM Friday May 18.
* At 8.0 feet...Minor flooding of farmland and secondary roads will 
  occur in low lying areas adjacent to the river.

&&

LAT...LON 4186 8568 4184 8566 4175 8578 4177 8581
      4180 8578                       

$$

INC039-141-MIC021-161234-
/O.NEW.KIWX.FL.W.0057.180516T0300Z-180519T1800Z/
/NILM4.1.ER.180516T0300Z.180516T1800Z.180518T1800Z.NO/
836 AM EDT Tue May 15 2018

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Saint Joseph River Michigan at Niles
* from this evening to Saturday afternoon.
* At 8 AM Tuesday the stage was 10.5 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage Tuesday night and 
  crest near 11.4 feet around 2 PM Wednesday May 16 and fall below 
  flood stage around  2 PM Friday May 18.
* At 11.0 feet...Minor flooding of low lying areas adjacent to the 
  river, Island Park, and basement flooding of residences along River
  and Mairmont Streets in Niles can be expected.

&&

LAT...LON 4192 8639 4192 8634 4183 8625 4178 8626
      4178 8627 4184 8638             

$$
2 follow-up statements
259 
WGUS83 KIWX 160117
FLSIWX


Flood Statement
National Weather Service Northern Indiana
917 PM EDT Tue May 15 2018

...The Flood Warning has been extended for the following rivers...
 
  Saint Joseph River Ohio below Montpelier affecting Williams County 
  Saint Joseph River Michigan at Mottville affecting Elkhart...Cass 
  and St. Joseph Counties 
  Saint Joseph River Michigan at Elkhart affecting Elkhart...St. 
  Joseph and Cass Counties 
  Saint Joseph River Michigan at South Bend affecting Elkhart...St. 
  Joseph and Berrien Counties 
  Saint Joseph River Michigan at Niles affecting Elkhart...St. Joseph 
  and Berrien Counties 
 
...The Flood Warning continues for the following rivers... 

  Kankakee River at Davis affecting La Porte...Starke and St. Joseph
  Counties 
  Saint Joseph River Ohio above Newville affecting Allen...De Kalb 
  and Defiance Counties 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams
  Counties 
  Saint Joseph River Michigan at Three Rivers affecting Elkhart...
  Branch and St. Joseph Counties 
 
.Minor river flooding expected due to recent heavy rains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC171-170116-
/O.EXT.KIWX.FL.W.0052.000000T0000Z-180521T1200Z/
/MONO1.2.ER.180515T0425Z.180517T0000Z.180520T1200Z.NO/
917 PM EDT Tue May 15 2018

 The Flood Warning has been extended for
  The Saint Joseph River Ohio below Montpelier
* until Monday morning.
* At 9 AM Tuesday the stage was 13.0 feet and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will fall below the 12.0 foot flood stage 
  around  8 AM Sunday May 20.
* At 14.0 feet...County Road K, one mile southwest of Montpelier is 
  flooded. Flood waters affect the southeast side of Pioneer and 
  cover large areas of low land and agricultural land near the river.
* This crest compares to a previous crest of 14.4 feet which occurred 
  on Feb 7 2008.

&&

LAT...LON 4158 8464 4169 8455 4167 8453 4156 8461


$$

INC003-033-OHC039-170116-
/O.CON.KIWX.FL.W.0053.000000T0000Z-000000T0000Z/
/NVLI3.1.ER.180515T1530Z.180517T1800Z.000000T0000Z.NO/
917 PM EDT Tue May 15 2018

The Flood Warning continues for
  The Saint Joseph River Ohio above Newville
* until further notice.
* At 8 PM Tuesday the stage was 12.4 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise to a crest near 13.6 feet around  2 
  AM Friday May 18 and begin falling.
* At 14.0 feet...Significant flooding occurs on DeKalb County Road 42
  about 3 miles northeast of Newville. Considerable agricultural and 
  low land flooding occurs along the St. Joseph River to the 
  Cedarville Reservoir. 
* This crest compares to a previous crest of 13.3 feet which occurred 
  on Apr 28 2011.

&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

INC091-141-149-170116-
/O.CON.KIWX.FL.W.0055.180516T0600Z-180518T0600Z/
/DAVI3.1.ER.180516T0600Z.180516T1200Z.180517T0600Z.NO/
817 PM CDT Tue May 15 2018

The Flood Warning continues for
  The Kankakee River at Davis
* from late tonight to late Thursday night.
* At 8 PM Tuesday the stage was 9.4 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage very early 
  Wednesday morning  and crest near 10.1 feet around  7 AM Wednesday 
  May 16 and fall below flood stage around  1 AM Thursday May 17.
* At 10.0 feet...Flooding of low lying agricultural areas begins.
* This crest compares to a previous crest of 10.4 feet which occurred 
  on Nov 4 2016.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

OHC039-051-171-170116-
/O.CON.KIWX.FL.W.0054.000000T0000Z-000000T0000Z/
/STRO1.1.ER.180514T2052Z.180517T0000Z.000000T0000Z.NO/
917 PM EDT Tue May 15 2018

The Flood Warning continues for
  The Tiffin River near Stryker
* until further notice.
* At 8 PM Tuesday the stage was 13.5 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 14.1 feet around  8 
  PM Wednesday May 16 and begin falling.
* At 15.0 feet...Several rural buildings flood and flooding begins to
  affect residents in the village of Stryker. Many roads become 
  impassible.
* This crest compares to a previous crest of 13.8 feet which occurred 
  on Apr 21 2013.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$

INC039-MIC023-149-170116-
/O.CON.KIWX.FL.W.0049.000000T0000Z-000000T0000Z/
/TRVM4.1.ER.180515T0211Z.180517T1200Z.000000T0000Z.NO/
917 PM EDT Tue May 15 2018

The Flood Warning continues for
  The Saint Joseph River Michigan at Three Rivers
* until further notice.
* At 9 PM Tuesday the stage was 8.4 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 7.0 feet.
* Forecast...The river will rise to a crest near 8.9 feet around  8 
  AM Thursday May 17 and begin falling.
* At 9.0 feet...Moderate flooding of Scidmore Park can be expected. 
  Evacuation of some animals in the park zoo can also be expected. 
  High water affects several businesses and floods the basements of 
  homes along south Main, Green, and Jackson Streets.
* This crest compares to a previous crest of 9.3 feet which occurred 
  on Sep 17 2008.

&&

LAT...LON 4186 8568 4197 8564 4197 8554 4196 8554
      4193 8561 4184 8566             

$$

INC039-MIC027-149-170116-
/O.EXT.KIWX.FL.W.0056.180518T0600Z-180520T0000Z/
/MOTM4.1.ER.180518T0600Z.180518T0600Z.180519T0000Z.NO/
917 PM EDT Tue May 15 2018

 The Flood Warning has been extended for
  The Saint Joseph River Michigan at Mottville
* from late Thursday night to Saturday evening.
* At 8 PM Tuesday the stage was 7.1 feet and rising.
* Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...The river will rise to near flood stage around  2 AM 
  Friday May 18.
* At 8.0 feet...Minor flooding of farmland and secondary roads will 
  occur in low lying areas adjacent to the river.
* This crest compares to a previous crest of 8.2 feet which occurred 
  on Sep 17 2008.

&&

LAT...LON 4186 8568 4184 8566 4175 8578 4177 8581
      4180 8578                       

$$

INC039-141-MIC027-149-170116-
/O.EXT.KIWX.FL.W.0050.180517T0000Z-180520T0600Z/
/EKMI3.1.ER.180517T0000Z.180517T1200Z.180519T0600Z.NO/
917 PM EDT Tue May 15 2018

 The Flood Warning has been extended for
  The Saint Joseph River Michigan at Elkhart
* from Wednesday evening to late Saturday night.
* At 8 PM Tuesday the stage was 23.0 feet and rising.
* Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will rise above flood stage Wednesday evening
  and crest near 24.3 feet around  8 AM Thursday May 17 and fall 
  below flood stage around  2 AM Saturday May 19.
* At 24.0 feet...Island park in Elkhart and Kamm's Island in 
  Mishawaka begin to flood.
* This crest compares to a previous crest of 24.0 feet which occurred 
  on Apr 20 2013.

&&

LAT...LON 4166 8616 4168 8616 4171 8594 4169 8594
      4167 8599                       

$$

INC039-141-MIC021-170116-
/O.EXT.KIWX.FL.W.0051.000000T0000Z-180522T0600Z/
/SBNI3.1.ER.180515T0800Z.180517T1200Z.180521T0600Z.NO/
917 PM EDT Tue May 15 2018

 The Flood Warning has been extended for
  The Saint Joseph River Michigan at South Bend
* until Tuesday May 22.
* At 8 PM Tuesday the stage was 5.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 5.5 feet.
* Forecast...The river will rise to a crest near 7.0 feet around  8 
  AM Thursday May 17 and fall below flood stage around  2 AM Monday 
  May 21.
* At 7.0 feet...Flooding is confined to park land and park roads. 
  Some backyard flooding may occur in residential areas near the 
  river.
* This crest compares to a previous crest of 6.7 feet which occurred 
  on Sep 16 2008.

&&

LAT...LON 4172 8629 4178 8628 4178 8626 4166 8621
      4166 8624                       

$$

INC039-141-MIC021-170116-
/O.EXT.KIWX.FL.W.0057.180516T0600Z-180520T1800Z/
/NILM4.1.ER.180516T0600Z.180517T0600Z.180519T1800Z.NO/
917 PM EDT Tue May 15 2018

 The Flood Warning has been extended for
  The Saint Joseph River Michigan at Niles
* from late tonight to Sunday afternoon.
* At 9 PM Tuesday the stage was 10.8 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage very early 
  Wednesday morning  and crest near 11.8 feet around  2 AM Thursday 
  May 17 and fall below flood stage around  2 PM Saturday May 19.
* At 12.5 feet...Minor flooding of low lying areas adjacent to the 
  river as well as flooding of basements in Niles can be expected.
* This crest compares to a previous crest of 12.2 feet which occurred 
  on Sep 15 2008.

&&

LAT...LON 4192 8639 4192 8634 4183 8625 4178 8626
      4178 8627 4184 8638             

$$
474 
WGUS83 KIWX 160258
FLSIWX


Flood Statement
National Weather Service Northern Indiana
1058 PM EDT Tue May 15 2018

...The Flood Warning is cancelled for the following rivers...
 
  Kankakee River at Davis affecting La Porte...Starke and St. Joseph 
  Counties
 
This will be the last statement for this high water event.

INC091-141-149-160328-
/O.CAN.KIWX.FL.W.0055.000000T0000Z-180518T0600Z/
/DAVI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
958 PM CDT Tue May 15 2018

The Flood Warning is cancelled for
  The Kankakee River at Davis
* At 9 PM Tuesday the stage was 9.5 feet
* Flood stage is 10.0 feet.
* Forecast...The river will crest near 9.7 feet Wednesday morning, just below 
  the 10 foot flood stage. below flood stage at 9.5 feet Tuesday 
  evening. 

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at May 15, 5:52 AM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, May 15, 5:52 AM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
652 AM EDT Tue May 15 2018

.SYNOPSIS...
Issued at 229 AM EDT Tue May 15 2018

Scattered to numerous showers and thunderstorms early this morning
will quickly diminish after daybreak. Considerable clouds will
linger with afternoon storms likely over southern portions of
Indiana and Ohio. Highs this afternoon will range in the 70s.

Dry and warm weather is expected through Friday.

&&

.SHORT TERM...(Today and Tonight)
Issued at 229 AM EDT Tue May 15 2018

Another complicated near term owing to uncertain convective
evolution. Subtle wave disturbance passing through WI supporting
rather widespread/vigorous convection within elevated portion of
stationary front located just south the US 24 corridor. MCV remnant
from earlier MO complex aiding post outflow development west and
expect this will continue newd the next few hours. While occasional
updrafts upstream have indicated some brief hail at times, given the
late hour and elevated nature a marginal severe threat has been
nullified. Some locally brief heavy rainfall possible although
general fast newd echo movement will preclude a more sig risk for
flooding.

Lingering showers aft daybreak possible south half along retreating
frontal zone before a renewed convective focus materializes just
south of the area with favorable diurnal heating over srn IN/sw OH
this aftn. While some erosion in post frontal stratocu likely this
aftn general extensive cloud cover and flow veering to northerly
will limit temp recovery with low to mid 70s for most sans extreme
south where 80 expected.

Continued drying and eventual n-s clearing will commence tonight.
Some fog possible in low lying drainage areas especially if cooler
metmos guidance is correct.

&&

.LONG TERM...(Wednesday through Monday)
Issued at 229 AM EDT Tue May 15 2018

Good nrn stream height suppression aloft as anticyclonic flow sfc
and aloft build through the lakes will will push pesky active
frontal zone south of the OH river Wed through Thu if not Fri too.
Gomex cutoff has trended slower to lift out into the ern OH valley,
delayed until Sat. Thus will drop entirety of pop mention through
Thu and cut back hard on Fri mention as well.

Thereafter ern bend to lift out of remains of Gomex upper low ahead
of ewd progressing long wave trough coming out of Canada this
weekend. A period of showers/thunder likely with this feature Sat
night into early Sun followed by an expansive area of high pressure
and dry weather through at least DY8 (Tue). Otherwise continued warm
with above normal temps.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday Morning)
Issued at 652 AM EDT Tue May 15 2018

IFR stratus across MI struggling to push southward as fast as
guidance suggested. However...still think there will be a brief
period of MVFR ceilings (especially at KSBN) before mixing out
fully this afternoon. Also a low chance for a passing shower or
storm at KFWA through the day but confidence in timing and
coverage is far too low for blanket mention. VFR conditions
expected by 18Z at both terminals and will persist through the
evening. Some fog potential Wednesday morning but confidence is
too low to mention this far out.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...T
SHORT TERM...T
LONG TERM...T
AVIATION...AGD

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, May 15, 3:11 AM CDT, 4 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
411 AM EDT Tue May 15 2018

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-160900-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
411 AM EDT Tue May 15 2018 /311 AM CDT Tue May 15 2018/

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a chance for thunderstorms Saturday afternoon into Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-160900-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
411 AM EDT Tue May 15 2018

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a chance for thunderstorms Saturday afternoon into Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:37 PM CDTSpecial Weather StatementIWXLaPorte38 min
May 14, 7:51 PM CDTSpecial Weather StatementIWXElkhart, Saint Joseph24 min
May 14, 8:22 PM CDTSevere Thunderstorm WarningIWXElkhart, Marshall, Saint Joseph38 min
May 14, 8:57 PM CDTSpecial Weather StatementIWXLaGrange, Noble48 min
May 14, 9:28 PM CDTSpecial Weather StatementIWXDeKalb, Noble32 min
May 14, 9:43 PM CDTSevere Thunderstorm WarningIWXDeKalb, Noble, Steuben47 min
May 14, 10:00 PM CDTSevere Thunderstorm WarningIWXDeKalb, Steuben45 min
May 14, 11:10 PM CDTAreal Flood AdvisoryIWXElkhart, LaPorte, Saint Joseph6 hr
May 15, 7:36 AM CDTRiver Flood WarningIWXElkhart37 hr
May 15, 7:36 AM CDTRiver Flood WarningIWXElkhart, Saint Joseph4 days
May 15, 12:17 PM CDTSpecial Weather StatementIWXCass43 min
May 15, 1:07 PM CDTSpecial Weather StatementIWXGrant53 min
May 15, 1:25 PM CDTSpecial Weather StatementIWXGrant35 min
May 15, 1:35 PM CDTSevere Thunderstorm WarningIWXGrant25 min
May 15, 2:04 PM CDTSpecial Weather StatementIWXBlackford, Jay26 min
May 15, 2:34 PM CDTSpecial Weather StatementIWXJay41 min

Nearby

River Flood Warnings in Indiana, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.